# SDR TSAA9833509

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Fd Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED EMERGENCY EXIT LIGHT AT FORWARD ENTRY DOOR DUE TO BEING INOP.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE. (M)
